# SDR 2006UALA01979

- Difficulty date: October 11, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 55,718 hours, 16,174 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

IN CRUISE "LEFT" HYDRAULIC QTY DECREASED TO .48. FOLLOWED CHECK LIST AND TURNED OFF BOTH LEFT SYSTEM PUMPS.  QTY CONTINUES TO DROP AND IS NOW AT 0.40.  NEED TO TOW AIRCRAFT OFF OF RUNWAY IF PTU WILL NOT SUPPLY NOSE WHEEL STEERING.  QTY NOW DOWN TO 0.27 AND DROPPING. REPLACED RUDDER RATIO CHANGER ACTUATOR.
